Alert archive / Delaware / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 28, 2012, 1:14 PM EDT for Sussex County, Delaware. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2012, 1:14 PM EDT (17:14 UTC)
- Expired
- Jul 28, 2012, 2:15 PM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 7 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 5.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 899 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
626
WWUS81 KPHI 281714
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
114 PM EDT SAT JUL 28 2012
DEZ002-003-281815-
INLAND SUSSEX DE-KENT DE-
114 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...
AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF GEORGETOWN...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR SLAUGHTER BEACH...MILTON AROUND
145 PM AND BIG STONE BEACH AROUND 200 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3875 7553 3892 7559 3900 7532 3898 7530
3892 7530 3879 7516
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 28, 12:47 PM EDT, 27 minutes earlier.
Area forecast discussion, Jul 28, 12:47 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1247 PM EDT SAT JUL 28 2012 .SYNOPSIS... A WEAKENING COLD FRONT ACROSS THE FORECAST AREA WILL CONTINUE TO SAG SLOWLY SOUTHEAST TODAY. A WEAK HIGH PRESSURE SYSTEM WILL MOVE INTO THE REGION TONIGHT AND SUNDAY FROM NEW ENGLAND AND LINGER ON MONDAY. A WARM FRONT WILL MOVE NORTHEAST AND PASS THROUGH THE FORECAST AREA LATER TUESDAY INTO WEDNESDAY. A WEAKENING COLD FRONT WILL TRY TO MOVE THROUGH THE AREA ON THURSDAY WITH ANOTHER REINFORCING COLD FRONT APPROACHING ON FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... COLD FRONT CONTINUES TO SAG TO OUR SOUTH AND SHOULD BE SOUTH OF DELMARVA BY EARLY AFTERNOON SUPPORTED BY AN APPROACHING MID-LEVEL SHORTWAVE. AMPLE LOW-LEVEL MOISTURE WILL REMAIN IN PLACE AS THE FRONT STALLS TO OUR SOUTH LATER THIS MORNING AND A WAVE OF LOW PRESSURE FORM ALONG THE FRONT AND RIDES TO THE EAST TODAY. SHOWER AND THUNDERSTORM ACTIVITY HAS INCREASED ACROSS THE AREA THIS AFTERNOON. THESE STORMS ARE DEVELOPING ALONG THE FRONTAL BOUNDARY AND SEEM TO BE MOVING EAST NORTHEAST AT A DECENT CLIP. WE HAVE INCREASED POPS TO LIKELY ACROSS NORTHERN TO CENTRAL NJ AND BACK INTO EASTERN PA TO REFLECT THE CURRENT ACTIVITY. EXPECT ADDITIONAL STORMS TO CONTINUE TO POP UP THROUGH THE REST OF THIS AFTERNOON. DIABATIC HEATING DURING THE LATE MORNING AND AFTERNOON HOURS ALLOWS THE ATMOSPHERE TO BECOME UNSTABLE AHEAD OF THE APPROACHING SHORTWAVE ALOFT. WITH A FAST MID-LEVEL FLOW IN PLACE PROVIDING NEARLY 30 KNOTS OF 0-6KM SHEAR, CAPES AROUND 2000J/KG, L.I.S AROUND -4C AND DECREASING 500MB HEIGHTS, THIS IS A GOOD COMBINATION FOR MORE ORGANIZED CONVECTION TO FIRE UP IN. NOT LOOKING FOR WIDESPREAD SEVERE CONVECTION THIS AFTERNOON AND EVENING, BUT GIVEN THE MOIST LOW-LEVELS AND AMPLE INSTABILITY THERE COULD BE POCKETS OF GUSTY WINDS AND TORRENTIAL RAINS WITH ANY OF THE STORMS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... A CONTINUATION OF THE STORMS FROM THE AFTERNOON WILL MOVE DOWN INTO THE PHILADELPHIA METRO AREA IN THE EARLY EVENING TIME FRAME. STILL HAVE A CHANCE TO SEE STRONG TO POSSIBLY SEVERE STORMS AIDED BY THE INTENSE LIFTING WITH THE SHORTWAVE PASSAGE AND PLENTY OF SURFACE INSTABILITY TO WORK WITH. THE SHORTWAVE WILL LIFT TOWARDS THE NORTHEAST SHORTLY AFTER MIDNIGHT AS SURFACE HIGH PRESSURE BEGINS TO NOSE IN FROM THE WEST AND SHOULD PUT AN END TO MOST, IF NOT ALL OF THE CONVECTION IN THE NORTHWESTERN PORTION OF OUR CWA. AS FOR THE EASTERN SIDE OF THE CWA, THE STALLED FRONT TO THE SOUTH AND ANOTHER SURFACE WAVE WILL LIFT TOWARDS THE NORTHEAST LATE TONIGHT KEEPING THE UNSETTLED WEATHER AROUND. && .LONG TERM /SUNDAY THROUGH FRIDAY/... A MID-LEVEL SHORT WAVE AND SURFACE LOW ARE FORECAST TO PUSH OFF THE COAST ON SUNDAY. THE ASSOCIATED FRONT SHOULD MEANDER SOUTH OF US SUNDAY NIGHT THROUGH TUESDAY. WEAK SURFACE HIGH PRESSURE SHOULD NOSE ITSELF INTO THE AREA FOR MONDAY. THE WARM FRONT SOUTH OF US IS FORECAST TOP MOVE BACK INTO THE CWA TUESDAY NIGHT AND HANG AROUND UNTIL SOME TIME ON THURSDAY BEFORE MOVING OFF THE COAST ON FRIDAY. THAT SAID, THERE AREN'T TOO MANY PERIODS IN THIS LONG TERM FORECAST THAT ARE DRY. WE'LL GO WITH SLIGHT CHANCE POPS SUNDAY AND MONDAY AND BUMP THINGS UP TO CHANCE ON TUESDAY THROUGH THURSDAY. BACK TO SLIGHT CHANCE ON FRIDAY. THE TROFFING ACROSS THE EASTERN HALF OF THE U.S. WILL HELP TO KEEP TEMPERATURES COOLER THAN THEY'VE BEEN. LOOKS LIKE THE REGION WILL SEE NEAR NORMAL TEMPERATURES SUNDAY THROUGH WEDNESDAY, SLIGHTLY ABOVE NORMAL ON THURSDAY, THEN NEAR NORMAL ON FRIDAY. A COMBO OF HPC GRIDS AND GFS MOS LOOKS SLIGHTLY BETTER THAN THE LOWER ECMWF MOS FOR BOTH MIN AND MAX TEMPS. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. PRIMARILY A VFR FORECAST FOR TODAY. LOW CEILINGS AND VISIBILITIES HAVE CLEARED OUT THIS MORNING AND SKIES SHOULD SCATTER OUT A BIT MORE. A SURFACE COLD FRONT WILL CONTINUE TO SAG SOUTH THROUGH THE REGION AND BE SITTING JUST SOUTH OF DELMARVA BY EARLY THIS AFTERNOON. A WAVE OF LOW PRESSURE WILL FORM ALONG THE BOUNDARY AND MOVE TOWARDS THE EAST DURING THE AFTERNOON HOURS. THIS WILL MAKE IT TRICKY WITH THE WINDS TODAY DEPENDING ON WHERE THE ACTUAL LOW PASSAGE IS BUT WINDS WILL REMAIN FAIRLY LIGHT...LESS THAN 8 KNOTS. A TREND MORE TOWARDS THE EAST- NORTHEAST BY TOMORROW IS EXPECTED AS THE LOW MOVES OFF THE COAST TO THE SOUTH OF OUR TERMINALS. AS FOR CONVECTION, WE HAVE A MUCH BETTER CHANCE AT SEEING WIDESPREAD THUNDERSTORMS DURING THE LATE AFTERNOON HOURS TODAY...WHEN COMPARED TO FRIDAY. THERE IS STILL PLENTY OF LOW-LEVEL MOISTURE AROUND FOR THE STORMS FEED OFF OF AND WITH THE LOW PASSING BY, THIS WILL BE THE TRIGGER NEEDED TO GET THE STORMS GOING. WE MAINTAIN THE PROB30 THUNDER TIMING IN THE TAFS AND WILL MAKE SUBSEQUENT CHANGES OVER THE NEXT COUPLE OF TAF CYCLES. ONCE THE STORMS MOVE OUT BY LATE TONIGHT WE COULD SEE A DECREASE IN VSBYS AND CIGS WITH EVEN MORE LOW-LEVEL MOISTURE DEPOSITED NEAR THE TERMINALS. OUTLOOK... SUNDAY INTO MONDAY NIGHT...PREVAILING VFR CONDITIONS EXPECTED. ISOLATED THUNDERSTORMS POSSIBLE MAINLY EACH AFTERNOON. TUESDAY INTO WEDNESDAY...MOSTLY VFR, BUT INCREASING POCKETS OF MVFR AND POSSIBLY BRIEF IFR AS MORE NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED. && .MARINE... SUB-ADVISORY CONDITIONS WILL PERSIST TODAY AND TONIGHT ACROSS OUR WATERS. WINDS WILL GENERALLY BE OUT OF THE EAST AS A WAVE OF PRESSURE FORMS ALONG A STALLING FRONTAL BOUNDARY TO THE SOUTH OF OUR WATERS. THE PRESSURE GRADIENT IS NOT ALL THAT TIGHT SO WINDS WILL BE AROUND 10 KNOTS TODAY AND TONIGHT...SEAS WILL BE AROUND 3 FEET. OUTLOOK... SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGHOUT THE OUTLOOK PERIOD. WEAK HIGH PRESSURE IS FORECAST TO NOSE ITS WAY SOUTHWARD FROM NEW ENGLAND EARLY IN THE OUTLOOK PERIOD. LATER ON TUESDAY INTO WEDNESDAY, THE SOUTHWEST RETURN FLOW SHOULD INCREASE ACROSS THE MARINE WATERS. WIND SPEEDS AND GUSTS COULD COME CLOSER TO SMALL CRAFT ADVISORY CRITERIA. && .RIP CURRENTS... ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD BE IN THE 1 TO 3 FOOT RANGE, A 12 SECOND WAVE PERIOD IS EXPECTED TO RESULT IN A MODERATE RISK OF RIP CURRENTS TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI/HEAVENER/KRUZDLO/MEOLA NEAR TERM...HEAVENER/KLINE/MEOLA SHORT TERM...HEAVENER LONG TERM...KRUZDLO AVIATION...HEAVENER/KRUZDLO/MEOLA MARINE...HEAVENER/KRUZDLO RIP CURRENTS...
Hazardous weather outlook, Jul 28, 4:06 AM EDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 406 AM EDT SAT JUL 28 2012 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-290815- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 406 AM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS MAY AFFECT THE AREA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-290815- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 406 AM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS MAY AFFECT THE AREA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-290815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 406 AM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS MAY AFFECT THE AREA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 12:21 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1221 PM EDT SAT JUL 28 2012
NJZ015-PAZ069-281700-
BUCKS PA-MERCER NJ-
1221 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT BUCKS AND MERCER COUNTIES...
AT 1217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF TRENTON...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR PENNINGTON...EWING AROUND 1230
PM...LAWRENCEVILLE...HOPEWELL AROUND 1245 PM...PRINCETON AND
PRINCETON NORTH AROUND 100 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4018 7463 4021 7498 4037 7500 4038 7495
4034 7494 4034 7486 4037 7487 4039 7480
4042 7480 4042 7477 4042 7474 4038 7472
4039 7464
ROBERTSONSpecial weather statement, Jul 28, 12:27 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1227 PM EDT SAT JUL 28 2012
NJZ001-PAZ055-281730-
MONROE PA-SUSSEX NJ-
1227 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT MONROE AND SUSSEX COUNTIES...
AT 1221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF MOUNT POCONO...MOVING EAST
AT 5 MPH. THE THUNDERSTORM WILL BE NEAR ALPINE MOUNTAIN...ANALOMINK
AROUND 1245 PM...WERRY LAKE AND FLATBROOKVILLE AROUND 130 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4112 7474 4108 7496 4109 7497 4108 7499
4101 7537 4124 7544 4126 7513 4123 7512
4115 7514 4115 7508 4109 7502 4116 7491
4129 7484 4132 7479
HAYESSpecial weather statement, Jul 28, 12:30 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 PM EDT SAT JUL 28 2012
NJZ013-020-026-281730-
COASTAL OCEAN NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
1230 PM EDT SAT JUL 28 2012
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MONMOUTH AND OCEAN
COUNTIES...
AT 1228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 13 MILES WEST OF TOMS RIVER...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR CRESTWOOD
VILLAGE...WHITING AROUND 1245 PM...PINE RIDGE AT CRESTWOOD...HOLIDAY
CITY AROUND 100 PM...PLEASANT PLAINS...SILVER RIDGE AROUND 115
PM...HOLIDAY CITY-DOVER AND LEISURE VILLAGE EAST AROUND 130 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3991 7407 3990 7409 3992 7410 3989 7413
3983 7442 4005 7453 4016 7461 4030 7429
4000 7410 3996 7410 3997 7408 3994 7406
HAYESSpecial weather statement, Jul 28, 12:47 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 PM EDT SAT JUL 28 2012
DEZ002-NJZ021-281745-
CUMBERLAND NJ-KENT DE-
1247 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND AND KENT COUNTIES...
AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF DOVER...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR FORTESQUE...NEWPORT AROUND 130
PM...DIVIDING CREEK AND PORT NORRIS AROUND 145 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3910 7548 3927 7555 3931 7543 3927 7539
3931 7533 3934 7533 3943 7504 3918 7494
3918 7501 3921 7506 3918 7515 3923 7518
3929 7526 3928 7529 3930 7533 3926 7540
3911 7540
HAYESSpecial weather statement, Jul 28, 1:09 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
109 PM EDT SAT JUL 28 2012
NJZ001-281815-
SUSSEX NJ-
109 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES EAST OF MONTAGUE...MOVING NORTHEAST AT
25 MPH.
LAT...LON 4125 7444 4124 7445 4118 7483 4126 7485
4129 7484 4131 7480 4132 7480 4135 7476
4136 7469
HAYESSpecial weather statement, Jul 28, 1:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
114 PM EDT SAT JUL 28 2012
DEZ002-003-281815-
INLAND SUSSEX DE-KENT DE-
114 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...
AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF GEORGETOWN...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR SLAUGHTER BEACH...MILTON AROUND
145 PM AND BIG STONE BEACH AROUND 200 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3875 7553 3892 7559 3900 7532 3898 7530
3892 7530 3879 7516
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 11:45 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 90 min |
| Jul 28, 11:47 AM EDT | Special Weather Statement | PHI | Monmouth | 58 min |
| Jul 28, 12:21 PM EDT | Special Weather Statement | PHI | Mercer | 39 min |
| Jul 28, 12:30 PM EDT | Special Weather Statement | PHI | Ocean | 60 min |
| Jul 28, 12:43 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 44 min |
| Jul 28, 12:47 PM EDT | Special Weather Statement | PHI | Cumberland | 58 min |
| Jul 28, 12:50 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 55 min |
| Jul 28, 12:55 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 48 min |
| Jul 28, 1:02 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 28, 1:09 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jul 28, 1:20 PM EDT | Special Weather Statement | PHI | Ocean | 55 min |
| Jul 28, 1:26 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Jul 28, 1:28 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 28, 1:36 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jul 28, 1:41 PM EDT | Special Weather Statement | PHI | Monmouth | 64 min |
| Jul 28, 1:52 PM EDT | Special Weather Statement | PHI | Morris | 53 min |
| Jul 28, 2:03 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
| Jul 28, 2:08 PM EDT | Special Weather Statement | PHI | Sussex | 67 min |
| Jul 28, 2:13 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jul 28, 2:13 PM EDT | Special Weather Statement | PHI | Cape May | 62 min |
| Jul 28, 2:18 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 3 hr |
| Jul 28, 2:26 PM EDT | Special Weather Statement | PHI | Morris | 64 min |
| Jul 28, 2:28 PM EDT | Special Marine Warning | PHI | 42 min | |
| Jul 28, 2:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 28, 2:48 PM EDT | Special Weather Statement | PHI | Burlington | 57 min |
| Jul 28, 2:57 PM EDT | Special Weather Statement | PHI | Camden | 63 min |
| Jul 28, 3:09 PM EDT | Special Weather Statement | PHI | Atlantic | 66 min |
| Jul 28, 3:22 PM EDT | Special Weather Statement | PHI | Morris | 53 min |
| Jul 28, 3:30 PM EDT | Special Weather Statement | PHI | Warren | 60 min |
| Jul 28, 3:33 PM EDT | Areal Flood Advisory | PHI | Warren | 81 min |
| Jul 28, 4:13 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 28, 4:20 PM EDT | Special Weather Statement | PHI | Warren | 55 min |
| Jul 28, 4:31 PM EDT | Special Weather Statement | PHI | Atlantic | 59 min |
| Jul 28, 4:47 PM EDT | Flash Flood Warning | PHI | Warren | 4 hr |
| Jul 28, 4:57 PM EDT | Special Weather Statement | PHI | Burlington | 63 min |
| Jul 28, 5:04 PM EDT | Special Weather Statement | PHI | Somerset | 56 min |
| Jul 28, 5:06 PM EDT | Special Weather Statement | PHI | Camden | 54 min |
| Jul 28, 5:08 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 28, 5:18 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 38 min |
| Jul 28, 5:28 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Warren | 3 hr |
| Jul 28, 5:32 PM EDT | Areal Flood Advisory | PHI | Atlantic | 3 hr |
| Jul 28, 5:52 PM EDT | Special Weather Statement | PHI | Cumberland | 53 min |
| Jul 28, 5:58 PM EDT | Special Weather Statement | PHI | Somerset | 62 min |
| Jul 28, 6:03 PM EDT | Special Weather Statement | PHI | Warren | 57 min |
| Jul 28, 6:05 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 28, 6:06 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 28, 6:18 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 57 min |
| Jul 28, 6:29 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 99 min |
| Jul 28, 6:34 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 56 min |
| Jul 28, 6:45 PM EDT | Special Weather Statement | PHI | Warren | 60 min |
| Jul 28, 7:07 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 28, 7:24 PM EDT | Special Weather Statement | PHI | Atlantic | 66 min |
| Jul 28, 7:32 PM EDT | Special Weather Statement | PHI | Atlantic | 58 min |
| Jul 28, 7:40 PM EDT | Special Weather Statement | PHI | Warren | 65 min |
| Jul 28, 7:56 PM EDT | Special Weather Statement | PHI | Hunterdon | 64 min |
| Jul 28, 11:38 AM EDT | Special Weather Statement | PHI | Bucks | 52 min |
| Jul 28, 12:27 PM EDT | Special Weather Statement | PHI | Monroe | 63 min |
| Jul 28, 12:58 PM EDT | Areal Flood Advisory | PHI | Monroe | 2 hr |
| Jul 28, 1:46 PM EDT | Special Weather Statement | PHI | Philadelphia | 59 min |
| Jul 28, 2:18 PM EDT | Special Weather Statement | PHI | Monroe | 57 min |
| Jul 28, 2:33 PM EDT | Special Weather Statement | PHI | Chester | 57 min |
| Jul 28, 3:41 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 64 min |
| Jul 28, 5:01 PM EDT | Areal Flood Advisory | PHI | Monroe | 3 hr |
| Jul 28, 5:14 PM EDT | Special Weather Statement | PHI | Northampton | 61 min |
| Jul 28, 5:16 PM EDT | Special Weather Statement | PHI | Monroe | 59 min |
| Jul 28, 5:38 PM EDT | Special Weather Statement | PHI | Carbon | 67 min |
| Jul 28, 5:40 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 3 hr |
| Jul 28, 5:45 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 60 min |
| Jul 28, 5:56 PM EDT | Areal Flood Advisory | PHI | Lehigh, Northampton | 3 hr |
| Jul 28, 6:28 PM EDT | Special Weather Statement | PHI | Berks, Lehigh, Northampton | 62 min |
| Jul 28, 6:40 PM EDT | Special Weather Statement | PHI | Bucks | 65 min |
| Jul 28, 6:57 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 63 min |
| Jul 28, 7:01 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 116 min |
| Jul 28, 7:37 PM EDT | Special Weather Statement | PHI | Chester | 53 min |
| Jul 28, 7:43 PM EDT | Special Weather Statement | PHI | Monroe | 62 min |
| Jul 28, 7:57 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 48 min |
| Jul 28, 5:20 PM EDT | Special Weather Statement | PHI | New Castle | 55 min |
| Jul 28, 3:12 PM EDT | Special Weather Statement | PHI | Cecil | 63 min |
| Jul 28, 4:10 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 65 min |
| Jul 28, 4:24 PM EDT | Areal Flood Advisory | PHI | Cecil | 95 min |
Nearby
Special Weather Statements in Delaware, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.